# SDR DALA2019013100635

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION TYPE CORROSION ON FLOOR SUPPORT STA 655 BTW L28L TO L28R 5331-2007 (CCD). NRC 00291: CORROSION LEVEL 2, SUPPORT WAS REPLACED PER SRM 51-41-02-0G AND DWG #5971111 REV. F. (LP #0925601)
